I took plan b 36 days ago (i have it logged). The condom broke and my boyfriend came inside of me. We haven't had sex since then because i've been so scared. Well after taking plan b my period came as expected two weeks later. After i ended i thought everything was fine but a week later i started another period. I'm pretty sure this is just a side effect because the whole 7 days that i was bleeding it was dark red or brown. It has been a few days since i ended that period but i woke up this morning having light bleeding and minor cramps. Any idea on what is happening?
For some women, & on some occasions, Plan B can mess your cycle up for several months. Especially if you are not particularly regular in the first place.
Plan B is a huge dose of hormone for your body to handle, & we often have girls on this site who are affected for months, until their cycles settle back down.
If you are also using hormonal birth control, this can add to the length of time it may take to settle down.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Sep 2012 • 2 answers
Plan B - My last date of periods is 12- jan, I had sex on 24jan ( on fertile day) and took ipill on?
Updated 29 Jan 2014 • 1 answer
Updated 14 Oct 2018 • 3 answers
Updated 12 Apr 2018 • 3 answers
Updated 5 Feb 2018 • 1 answer